Publications
 

High School Texts
University Texts
Papers in Refereed Journals
Invited Expository Papers (in Persian)

High School Texts

1. With H. Hashemi and R. Monavari, A First Step in Calculus, 2nd Edition, 3rd Printing, Alavi Publication, 2005 (in Persian).


2. With Y. Tabesh, Analytic Geometry and Linear Algebra (the mathematics book being taught in the last year of Iran's high schools), 15th Printing, Education Ministry Press, 2015 (in Persian).

 

University Texts

1. With M. Hesaaraki, Complex Functions, 2nd Edition, 3rd Printing, Fatemi Publication, 2012 (in Persian).


2
. With S. Yassemi, Introduction to Module Theory, 6th Printing, Sharif University Press, 2015 (in Persian).


3. With S. Yassemi, Homological Methods in Commutative Algebra, Sharif University Press, in final preparation (in Persian).



Papers in Refereed Journals

If you do not have Adobe Reader, you may obtain a free copy directly by clicking on the following button.

 



 
You may also download a template tex file by clicking on the following button.


 

 

1. With M. R. Darafsheh, On the dimensions of cyclic symmetry classes of tensors, J. Algebra 205 (1998), no. 1, 317-325.

 
 
 
 
 

2. With M. R. Darafsheh, On the orthogonal basis of the symmetry classes of tensors associated with the dicyclic group, Linear and Multilinear Algebra 47 (2000), no. 2, 137-149.

 
 
 
 
 

3. With M. R. Darafsheh, Computation of the dimensions of symmetry classes of tensors associated with the finite two dimensional projective special linear group, Appl. Algebra Engrg. Comm. Comput. 10 (2000), no. 3, 237-250.

 
 
 
 
 

4. With M. R. Darafsheh, Non-vanishing and orthogonal basis of symmetry classes of tensors, Southeast Asian Bull. Math. 24 (2000), no. 4, 525-531.

 
 
 
 
 

5. With M. R. Darafsheh and K. Mallahi, A note on Cayley-Hamilton theorem for generalized matrix function, Pure Math. Appl. 11 (2000), no. 4, 553-557.

 
 
 
 
 

6. Some non-trivial symmetry classes of tensors associated with certain characters, Southeast Asian Bull. Math. 25 (2001), no. 3, 523-527.

 
 
 
 
 

7. On the orthogonal basis of the symmetry classes of tensors associated with certain characters, Linear Algebra Appl. 336 (2001), no. 1-3, 255-260.

 
 
 
 
 

8. With M. Tousi, A note on the countable union of prime submodules, Int. J. Math. Math. Sci. 27 (2001), no. 10, 641-643.

 
 
 
 
 

9. With A. R. Moghaddamfar, Recognition of some symmetric groups by the set of the order of their elements, Acta Math. Hungar. 99 (2003), no. 4, 263-270.

 
 
 
 
 

10. With C. Bessenrodt and A. Reifegerste, A note on the orthogonal basis of a certain full symmetry class of tensors, Linear Algebra Appl. 370 (2003), 369-374.

 
 
 
 
 

11. With M. Tousi, Explicit description of a class of indecomposable injective modules, Acta Math. Sci. Ser. B Engl. Ed. 25 (2005), no. 3, 511-514.

 
 
 
 
 

12. With M. S. Lucido, Elements with square roots in finite groups, Algebra Colloq. 12 (2005), no. 4, 677-690.

 
 
 
 
 

13. With I. M. Isaacs, Generalizations of Fermat's little theorem via group theory, Amer. Math. Monthly 112 (2005), no. 8, 734-740.

 
 
 
 
 

14. An extension of a result of Gauss to finite groups: a linear algebraic approach, Elem. Math. 61 (2006), no. 1, 24-31.

 
 
 
 
 

15. With H. R. Maimani and S. Yassemi, Zero-divisor graph with respect to an ideal, Comm. Algebra 34 (2006), no. 3, 923-929.

 
 
 
 
 

16. With M. Tousi and S. Yassemi, Tensor products of approximately Cohen-Macaulay rings, Comm. Algebra 34 (2006), no. 8, 2857-2866.

 
 
 
 
 

17. Groups acting on a set whose orbits are all singleton, Bull. Austral. Math. Soc. 73 (2006), no. 2, 231-234.

 
 
 
 
 

18. With A. Razani, On the existence of periodic solutions for a class of generalized forced Liénard equations, Appl. Math. Lett. 20 (2007), no. 3, 248-254.

 
 
 
 
 

Unfortunately, there is an error in the statement of the Main Theorem in the published version of this paper. Please see the Erratum associated with this paper. You may use also the following corrected version of the paper.

 
 

19. With G. R. Omidi and B. Tayfeh-Rezaie, 3-Designs with block size 6 from PSL(2,q) and their large sets, Discrete Math. 307 (2007), no. 13, 1580-1588.

 
 
 
 
 

20. With R. Sobhani, Probability that the commutator of two group elements is equal to a given element, J. Pure Appl. Algebra 212 (2008), no. 4, 727-734.

 
 
 
 
 

21. With M. S. Lucido, Probability that an element of a finite group has a square root, Colloq. Math. 112 (2008), no. 1, 147-155.

 
 
 
 
 

22. With A. Razani, Erratum to "On the existence of periodic solutions for a class of generalized forced Liénard equations" [Appl. Math. Lett. 20 (2007), no. 3, 248-254], Appl. Math. Lett. 21 (2008), no. 8, 880.

 
 
 
 
 

23. With S. A. Seyed Fakhari, M. Tousi and S. Yassemi, What is ... Stanley depth? Notices Amer. Math. Soc. 56 (2009), no. 9, 1106-1108.

 
 
 
 
 

24. On the number of even permutations with roots, Australas. J. Combin. 45 (2009), 37-42.

 
 
 
 
 

25. With H. R. Maimani and S. Yassemi, Rings which are generated by their units: a graph theoretical approach, Elem. Math. 65 (2010), no. 1, 17-25.

 
 
 
 
 

26. With N. Ashrafi, H. R. Maimani and S. Yassemi, Unit graphs associated with rings, Comm. Algebra 38 (2010), no. 8, 2851-2871.

 
 
 
 
 

27. With H. R. Maimani and S. Yassemi, Weakly perfect graphs arising from rings, Glasg. Math. J. 52 (2010), no. 3, 417-425.

 
 
 
 
 

28. With M. R. Mokhtarzadeh and A. Razani, A note on periodic solutions of Riccati equations, Nonlinear Dynam. 62 (2010), no. 1-2, 119-125.

 
 
 
 
 

29. With H. R. Maimani and S. Yassemi, A class of weakly perfect graphs, Czechoslovak Math. J. 60(135) (2010), no. 4, 1037-1041.

 
 
 
 
 

30. With H. R. Maimani and S. Yassemi, Necessary and sufficient conditions for unit graphs to be Hamiltonian, Pacific J. Math. 249 (2011), no. 2, 419-429.

 
 
 
 
 

31. With H. R. Maimani, A. Tehranian and S. Yassemi, Graphs attached to rings revisited, Arab. J. Sci. Eng. 36 (2011), no. 6, 997-1011.

 
 
 
 
 

32. With A. Goodarzi, S. A. Seyed Fakhari and S. Yassemi, On the h-vector of a simplicial complex with Serre's condition, J. Pure Appl. Algebra 216 (2012), no. 1, 91-94.

 
 
 
 
 

33. With M. Alizadeh, A. K. Das, H. R. Maimani and S. Yassemi, On the diameter and girth of zero-divisor graphs of posets, Discrete Appl. Math. 160 (2012), no. 9, 1319-1324.

 
 
 
 
 

34. With M. R. Mokhtarzadeh and A. Razani, An existence-uniqueness theorem for a class of boundary value problems, Fixed Point Theory 13 (2012), no. 2, 583-592.

 
 
 
 
 

35. With M. Alizadeh, H. R. Maimani and S. Yassemi, An ideal theoretic approach to complete partite zero-divisor graphs of posets, J. Algebra Appl. 12 (2013), no. 2, 1250148, 11 pp.

 
 
 
 
 

36. With S. A. Seyed Fakhari and S. Yassemi, On the Stanley depth of weakly polymatroidal ideals, Arch. Math. (Basel) 100 (2013), no. 2, 115-121.

 
 
 
 
 

37. With S. A. Seyed Fakhari and S. Yassemi, On the h-triangles of sequentially (S_r) simplicial complexes via algebraic shifting, Ark. Mat. 51 (2013), no. 1, 185-196.

 
 
 
 
 

38. With A. K. Das and R. K. Nath, A survey on the estimation of commutativity in finite groups, Southeast Asian Bull. Math. 37 (2013), no. 2, 161-180.

 
 
 
 
 

39. With S. A. Seyed Fakhari and S. Yassemi, Stanley depth of powers of the edge ideal of a forest, Proc. Amer. Math. Soc. 141 (2013), no. 10, 3327-3336.

 
 
 
 
 

40. With B. Torrecillas, M. Tousi and S. Yassemi, Pure-injectivity of tensor products of modules, Algebra Colloq. 21 (2014), no. 1, 151-156.

 
 
 
 
 

41. With S. A. Seyed Fakhari and S. Yassemi, A generalization of the Swartz equality, Glasg. Math. J. 56 (2014), no. 2, 381-386.

 
 
 
 
 

42. With A. K. Das, H. R. Maimani and S. Yassemi, Nonplanarity of unit graphs and classification of the toroidal ones, Pacific J. Math. 268 (2014), no. 2, 371-387.

 
 
 
 
 

43. With S. A. Seyed Fakhari, N. Terai and S. Yassemi, Simplicial complexes satisfying Serre's condition: a survey with some new results, J. Commut. Algebra 6 (2014), no. 4, 455-483.

 
 
 
 
 

44. With A. Constantinescu, S. A. Seyed Fakhari, N. Terai and S. Yassemi, Cohen-Macaulayness and limit behavior of depth for powers of cover ideals, Comm. Algebra 43 (2015), no. 1, 143-157.

 
 
 
 
 

45. With S. Kiani, H. R. Maimani and S. Yassemi, Classification of rings with unit graphs having domination number less than four, Rend. Semin. Mat. Univ. Padova 133 (2015), 173-195.

 
 
 
 
 

46. With S. A. Seyed Fakhari and S. Yassemi, New classes of set-theoretic complete intersection monomial ideals, Comm. Algebra 43 (2015), no. 9, 3920-3924.

 
 
 
 
 

47. With H. Amraei, H. R. Maimani and A. Zaeembashi, The nonorientable genus of some Jacobson graphs and classification of the projective ones, Publ. Math. Debrecen 88 (2016), no. 3-4, 425-437.

 

With H. Amraei, H. R. Maimani and A. Zaeembashi, Classification of the toroidal Jacobson graphs, Bull. Malays. Math. Sci. Soc., to appear.

 
 

With Z. Goodarzi, M. R. Mokhtarzadeh and A. Razani, A note on periodic solutions of matrix Riccati differential equations, submitted.


With A. Y. M. Chin, H. R. Maimani and S. Yassemi, An upper bound for the strong edge chromatic number of a class of bipartite graphs, submitted.


With A. Y. M. Chin, S. Kiani and H. R. Maimani, Some bounds for the domination number of a class of graphs arising from rings, submitted.


With T. Asir, H. R. Maimani and T. Tamizh Chelvam, Some bounds for the genus of a class of graphs arising from rings, submitted.


 

Invited Expository Papers (in Persian)

1. A high school proof for Fermat's two square theorem, Mathematics Education Journal 15 (1999), no. 57, 50-53 (in Persian).

 
 

2. Symmetry class of tensors, Farhang va Andishe-ye Riyazi 18 (1999), no. 1, 49-64 (in Persian).

 
 

3. Euler arithmetic function, Mahnameh-ye Riyaziat 1 (2000), no. 1, 19-24 (in Persian).

 
 

4. Arithmetic functions, Mahnameh-ye Riyaziat 1 (2000), no. 2, 16-20 (in Persian).

 
 

5. Matrices and conic sections, Mathematics Education Journal 17 (2001), no. 65, 12-24 (in Persian).

 
 

6. An extension of a theorem of Gauss to finite groups, Nashr-e Riyazi 15 (2005), no. 1, 50-53 (in Persian).

 
 

 

 Home    Contact Information    My Brief Biography    Education    My Mathematical Genealogy    CV
  
 
Research Interests    Publications    My Erdös Number    Teaching    Gallery of Photos    Useful Links